Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Dark brown and sticky stools, tiredness, on tamoxifen and mirtazipine. Overdosed with paracetamol and citalopram few days ago. Help?

Hi there, I am on tamoxifen and mirtazipine. I also overdosed on paracetamol and citalopram before Christmas. My poo is now dark brown and sticky (for 2 weeks) and I am feeling tired all day. Should I be concerned? I have health anxiety and so my family doctor is reluctant to run any tests other than basic bloods (which were fine last week). Thanks.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
thanks for your query
these symptoms you have may be because of tamoxifen side effects
like--upper stomach pain, itching, dark urine, clay-colored stools, jaundice
as you tell that you go for routine blood test and all reports was with in normal range.please see is your hemoglobin lebel are in normal range.if it is less than you have to go for stool occult blood test to exclude any intestinal bleed.if hb is normal then nothing to worry .
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor